# SDR R61A201909180969

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 14,825 hours, 10,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP RT SIDE ROW #1 DAMAGED. R&R PHOTOLUMINESCENT STRIP RT SIDE ROW #1 IAW AMM 33-50-21, OPS CHECK GOOD.
